# SDR AALA202511077803

- Difficulty date: November 7, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 68,377 hours, 29,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENTRY DOOR EXTREMELY DIFFICULT TO OPERATE FROM THE OUTSIDE.  (OPEN).
